# SDR UPS06448116

- Difficulty date: August 10, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX WING CTR SECTION RT LOWER CHORD FOUND HEAVY CORROSION AT STA983 RBL 78 TO RBL 86 EXTERNAL SURFACE.  CORROSION BLEND OUT 0.151" BY 1.5" BY 5" EXCEED SRM LIMIT.  FX WING CTR SECTION RT LOWER CHORD REPAIRED AT RBL75 TO RBL87 AREA AS PER RS R57-11-35600 AND UPS ENGINEERING FILE NUMBER 747-57-20113.
